# SDR AALA201506309009

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 18,191 hours, 14,897 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 13123H5118
- Condition: Leaking
- Location: Cockpit
- Part time: 2,659 hours, 2,223 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER LEAKING FROM UPPER LT CORNER OF THE CAPTAINS SIDE FIXED WINDSHIELD.  REPLACED WINDSHIELD IAW AMM 56-11-00.  NO LEAKS NOTED.
